Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I ve been having a constant discomfort in my left chest, please help

Chest pain/discomfort, shortness of breath and throat full of mucus, HELP PLEASE! Hello, this is my first post, i m Michael and i m 18. I ve been having a constant discomfort in my left chest for over 2 weeks now, the first time i felt this i went into a panic and was taken from school straight to the doctor , he checked my chest and told me my heart and lungs were fine, nothing to worry about, however that was 2 weeks ago and since then i ve been having every so often sharp pains in the area of discomfort lasting barely a few seconds, it is like a constant dull ache. Along with this dull ache is a constant need to take a deep breath, as if i m constantly out of breath and also a constant build up of mucus in the throat that i either need to spit out or swallow which had been going on for 3 weeks, a week before the chest ache, this has gotten quite annoying in the past few days causing my throat to feel like its blocked, a constant feeling that there is something stuck to my throat. Other on and off symptoms include an ache in my triceps and shoulder , pins and needles in my hands and legs and an on and off headache that had been going on for a week now. I would like to get some replys as to what people believe it could be, if anything, is it worth revisiting my doctor again after he said i was fine just for what could be a bad case of the flu? Your replys would be most appreciated, thank you Michael
Asked On : Fri, 25 Mar 2011
Answers:  4 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to "HealthcareMagic forum"
It should be neuralgic asthma.and also calcium difficiency.
please send your
if will be treated in singal dose of medicine
thank u...........
Answered: Fri, 25 Mar 2011
  Anonymous's Response
Hello Michael ;
welcome to HealthcareMagic
The above symptoms are not of any disease but residual symptoms of the panic you suffered.These are all signs of mental stress please gather yourself ;talk to your family & friends if you have anything to worry.Else consult a psychiatrist for help & support.
Answered: Fri, 25 Mar 2011
General & Family Physician Dr. Fatima Farhana's  Response
hello Michael,
have an recent episode of fever or flu like symptoms?you may be a victim of pseudodepression.Consult with a doctor nearby and low dose antidepressant may help.For excessive salivation,get asingle dose of anti helminthic drug and repeat it next week.Hope that it will suffice.
Answered: Fri, 25 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Thank you all for the replys, can these symptoms really be caused by anxiety?
The left side of my chest feels like it could explode at any moment, this constant ache and at times pain leaves me only when i sleep, however within a few hours of awakening it is back again, can anxiety and your mental health really cause this?
There is no history of asthma in my family, if that makes difference, however i shall look into it.
Once again thank you all for your replys, they are most appreciated
many thanks
Answered: Sat, 26 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor